# SDR F3LA200800217

- Difficulty date: May 1, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204500000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED BULK CARGO PANEL 161CF HAS A PUNCTURE.  MAINTENANCE CLEANED AREA FOR DAMAGE AND PREPPED, REPAIRED AND APPLIED PRIMER AND TOP COAT IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-75-12 AND SRM 51-75-12.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
